# SDR FDEA201011084284

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM UPPER CHORD HAS CORROSION BS 345 BLENDED UPPER CHORD STA 345 IAW SRM 51-10-02, ORIGINAL MATERIAL .125  AFTER REWORK .106 OUT OF LIMITS IAW SRM 53-00-51, FIG 101,  DETAIL III.  EXCEEDS  MAX  MAT LOSS OF 10 PERCENT OF ORIGINAL MAT.  REMOVED UPPER CHORD STA 345 IAW SRM 51-40-02.  FABBED REPLACEMENT T-CHORD FROM BAC1505-100880, REPAIR ANGLES ON TRAVELER T10/857514 AND  REPAIR STRAPS ON TRAVELER  T10/857515 IAW SRM 53-00-51, FIG 201, TABLE I.  INSTALLED REPAIR PARTS.  THIS IS A MAJOR REPAIR.
